# SDR ABXA050244

- Difficulty date: October 3, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 53,233 hours, 49,890 cycles
- Engine: Pwa JT8D7B
- Engine time: 49,278 hours, 55,314 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: JT8D7B
- Part serial: 657055
- Condition: Defective
- Location: Left
- Part time: 844 hours, 831 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE HIGH OIL TEMP.  LEFT ENGINE SHUTDOWN AT FLT LEVEL 310 DUE TO OIL TEMP IN THE RED ZONE.  INITIALLY TEMP WAS AT TOP OF YELLOW BAND, THEN WENT TO RED, THEN PEGGED ON SHUTDOWN.  REMOVED AND REPLACED LEFT ENGINE IAW ABX JOB CARD 90900010.
